MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; 5.5MM CURVED ROD, CONE TIP, 75MM

GLOBUS MEDICAL, INC. REVERE; 5.5MM CURVED ROD, CONE TIP, 75MM
Model Number 132.175
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was done to remove a rod which had broken post-operatively.

Brand Name
REVERE
Common Device Name
5.5MM CURVED ROD, CONE TIP, 75MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10869281
Report Number3004142400-2020-00155
Device Sequence Number2709167
Product Code MNH
UDI-Device Identifier00849044043631
UDI-Public00849044043631
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061202
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number132.175
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;